# SDR GTIA040667

- Difficulty date: June 24, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND R1 DOOR LOCK TO HAVE EXCESSIVE MATERIAL LOSS ON LOWER SKIN.  (M)
